MAUDE Adverse Event Report: SIGHT SCIENCES INC., OMNI SURGICAL SYSTEM

SIGHT SCIENCES INC., OMNI SURGICAL SYSTEM
Catalog Number 1-108
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The physician who performed an omni procedure reported that the catheter severed while performing the 180-degree goniotomy procedure.The severed portion of the catheter was removed using forceps.A partial goniotomy occurred while removing the severed portion of the catheter.
 
Additional Manufacturer Narrative
The returned device was carefully evaluated and was determined that there is no evidence that the device design or manufacturing process was the cause of the incident.A review of device lot history and analysis of the most suspected components (i.E., cannula and catheter) concluded that there were no production non-conformances or any other anomalies that would have contributed to this event.Engineering had previously recreated the severing of catheter failure which did not point to a design or manufacturing issue as the cause of the failure.The mode of failure does suggest it's associated with a use error.The ifu provides cautionary statements related to possible kinking or damaging (e.G., severing) of microcatheter should the steps not be correctly performed.Therefore, it is concluded that the probable root cause for this event is likely due to a surgical technique or use error.

Brand Name
OMNI SURGICAL SYSTEM
Common Device Name
OMNI SURGICAL SYSTEM
Manufacturer (Section D)
SIGHT SCIENCES INC.,
4040 campbell ave
suite 100
menlo park CA 94025
Manufacturer (Section G)
SIGHT SCIENCES INC
4040 campbell ave
suite 100
menlo park CA 94025
Manufacturer Contact
ranjani madhavan
4040 campbell ave
suite 100
menlo park, CA 94025
MDR Report Key22668258
Report Number3010363671-2025-00011
Device Sequence Number14381636
Product Code MRH
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K202678
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number1-108
Device Lot NumberF24M03-01
Date Returned to Manufacturer07/07/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date05/01/2026
Usage of Device N
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown